# SDR SIMA20010861

- Difficulty date: March 27, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 3200 · Landing Gear System
- Part: Control Panel
- Part number: D49412001
- Part serial: 2241088
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4601 - AFTER TAKEOFF, CREW REPORTED THE LANDING GEAR INTRANSIT LIGHT STAYED ON.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
